MathSciNet Relay Station
MathSciNet bibliographic data
MR435853 (55 #8804) 46J20
Read, T. T. The powers of a maximal ideal in a Banach algebra and analytic structure. Trans. Amer. Math. Soc. 161 (1971), 235–248.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement